# SDR SWAA2017070514772

- Difficulty date: June 20, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 6910113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT SHIELD AFT OF CARGO DOOR CORRODED BETWEEN BS 499 TO BS 500A.  R&R SHIELD PER SRM.
